Alert archive / Louisiana / Wind Advisories in 2020
Wind Advisory 12, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Sep 19, 2020, 12:59 PM CDT for 4 parishes in Louisiana. It took effect at Sep 19, 2020, 2:00 PM CDT. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2020, 12:59 PM CDT (17:59 UTC)
- In effect from
- Sep 19, 2020, 2:00 PM CDT
- Expired
- Sep 22, 2020, 4:00 AM CDT
- In force
- 62 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
198 WWUS74 KLIX 191759 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1259 PM CDT Sat Sep 19 2020 LAZ056>070-200200- /O.NEW.KLIX.WI.Y.0012.200919T1900Z-200920T1200Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 1259 PM CDT Sat Sep 19 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...East winds around 20 mph with gusts up to 30 mph expected. * WHERE...Portions of southeast Louisiana, generally south of I-10. * WHEN...Until at least 7 AM CDT Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
10 follow-up statements
595 WWUS74 KLIX 192101 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 401 PM CDT Sat Sep 19 2020 LAZ056>070-200515- /O.CON.KLIX.WI.Y.0012.000000T0000Z-200920T1200Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 401 PM CDT Sat Sep 19 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...East winds around 20 mph with gusts up to 30 mph expected. * WHERE...Portions of southeast Louisiana, generally south of I- 10. * WHEN...Until at least 7 AM CDT Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
063 WWUS74 KLIX 200311 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1011 PM CDT Sat Sep 19 2020 LAZ056>070-201115- /O.EXT.KLIX.WI.Y.0012.000000T0000Z-200921T0000Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 1011 PM CDT Sat Sep 19 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... * WHAT...East winds around 20 mph with gusts up to 30 mph expected. * WHERE...Portions of southeast Louisiana, generally south of I- 10. * WHEN...Until 7 PM CDT Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
372 WWUS74 KLIX 200853 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 353 AM CDT Sun Sep 20 2020 LAZ056>070-201700- /O.CON.KLIX.WI.Y.0012.000000T0000Z-200921T0000Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 353 AM CDT Sun Sep 20 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds around 20 mph with gusts up to 30 mph expected. * WHERE...Portions of southeast Louisiana, generally south of I- 10. * WHEN...Until 7 PM CDT Sunday. * ADDITIONAL DETAILS...A Wind Advisory means that winds of 26 to 39 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
713 WWUS74 KLIX 201529 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1029 AM CDT Sun Sep 20 2020 LAZ056>070-202330- /O.CON.KLIX.WI.Y.0012.000000T0000Z-200921T0000Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 1029 AM CDT Sun Sep 20 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds around 20 mph with gusts up to 30 mph expected. * WHERE...Portions of southeast Louisiana, generally south of Interstate 10. * WHEN...Until 7 PM CDT Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 24/RR
443 WWUS74 KLIX 202059 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 359 PM CDT Sun Sep 20 2020 LAZ056>070-210000- /O.CON.KLIX.WI.Y.0012.000000T0000Z-200921T0000Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 359 PM CDT Sun Sep 20 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds around 20 mph with gusts up to 30 mph expected. * WHERE...Portions of southeast Louisiana, generally south of Interstate 10. * WHEN...Until 7 PM CDT Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 95/DM
436 WWUS74 KLIX 202349 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 649 PM CDT Sun Sep 20 2020 LAZ056>070-211200- /O.EXT.KLIX.WI.Y.0012.000000T0000Z-200922T0000Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 649 PM CDT Sun Sep 20 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...East winds around 20 mph with frequent gusts up to 30 mph expected. * WHERE...Portions of southeast Louisiana, generally south of Interstate 10. * WHEN...Until 7 PM CDT Monday. Winds will subside briefly overnight but increase again by late Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
603 WWUS74 KLIX 210816 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 316 AM CDT Mon Sep 21 2020 LAZ056>070-211630- /O.CON.KLIX.WI.Y.0012.000000T0000Z-200922T0000Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 316 AM CDT Mon Sep 21 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of southeast Louisiana, generally south of Interstate 10. * WHEN...Until 7 PM CDT this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
498 WWUS74 KLIX 211441 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 941 AM CDT Mon Sep 21 2020 LAZ056>070-212245- /O.CON.KLIX.WI.Y.0012.000000T0000Z-200922T0000Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 941 AM CDT Mon Sep 21 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of southeast Louisiana, generally south of Interstate 10. * WHEN...Until 7 PM CDT this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
407 WWUS74 KLIX 212133 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 433 PM CDT Mon Sep 21 2020 LAZ056>070-220500- /O.EXT.KLIX.WI.Y.0012.000000T0000Z-200922T0500Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Lower Jefferson-Lower Plaquemines- Lower St. Bernard- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 433 PM CDT Mon Sep 21 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...East winds 15 to 25 mph with gusts up to 30 to 40 mph. * WHERE...Portions of southeast Louisiana, generally south of Interstate 10. * WHEN...Until midnight CDT tonight. * ADDITIONAL IMPACTS... Highest winds will be generally along and near coastal locations of southeastern Louisiana. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
731 WWUS74 KLIX 220350 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1050 PM CDT Mon Sep 21 2020 LAZ056>063-065-220500- /O.CAN.KLIX.WI.Y.0012.000000T0000Z-200922T0500Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Orleans-Upper Plaquemines- Upper Terrebonne- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Houma, and Bayou Cane 1050 PM CDT Mon Sep 21 2020 ...WIND ADVISORY HAS BEEN CANCELLED... $$ LAZ064-066>070-220900- /O.EXT.KLIX.WI.Y.0012.000000T0000Z-200922T0900Z/ Upper St. Bernard-Lower Terrebonne-Lower Lafourche- Lower Jefferson-Lower Plaquemines-Lower St. Bernard- Including the cities of Chalmette, Violet, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, and Yscloskey 1050 PM CDT Mon Sep 21 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY... * WHAT...East winds 15 to 25 mph with gusts up to 30 to 40 mph. * WHERE...Portions of southeast Louisiana, generally south of Interstate 10. * WHEN...Until 4 AM CDT Tuesday. * ADDITIONAL IMPACTS... Highest winds will be generally along and near coastal locations of southeastern Louisiana. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Sep 19, 12:39 PM CDT, 20 minutes earlier.
Area forecast discussion, Sep 19, 12:39 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1239 PM CDT Sat Sep 19 2020
.UPDATE...
Updated for the 18z aviation discussion.
&&
.AVIATION...
MVFR conditions are prevailing at most area airports and will
prevail through the next day. Vicinity showers and rain are
causing lower ceilings and visibilities at some area airports,
especially along the coastal areas. This rain could persist
through the evening and into tomorrow, so lower ceilings and
visibilities are possible through the forecast period. Some gusty
winds are also possible along the coastal areas this afternoon
into the evening hours. MSW
&&
.PREV DISCUSSION... /issued 518 AM CDT Sat Sep 19 2020/
.DISCUSSION...No rest for the weary. Tropical Depression 22 became
Tropical Storm Beta yesterday and continued to move to the north-
northeast through the day. Beta finally turned more north late
last night but the slightly farther north and east track has
gotten closer to the area to necessitate the issuance of tropical
storm watches for our coastal waters west of the mouth of the MS
River. It has also led to widespread light rain across much of
the area and it looks like we will remain in this wet pattern for
a few days at least.
Today and through the weekend...Focus is on obviously on Beta but
the rain we are seeing today and through the weekend is a byproduct
of it. The region will not be lacking for moisture as PWs will
remain abv 2". There is a shield of rain over SELA and it continues
to become more enhanced just south of the region and looks to line
up over the area today and through Sunday. GFS had indicated this
potential about 24 hrs ago and it is now setting up. This appears to
be associated with a number of features. First we have a deformation
zone set up across SELA. This is occurring under the RRQ of a strong
jet and with abundant moisture in place, showers have and will not
be difficult to come by. Right now it is mostly light to moderate
rain and should remain that way but on Sunday it there could be
pockets of heavier rain. We will see LL theta e values increase and
the ridge will stretch across SELA while instability may be just a
tad higher. This could finally lead to a a few thunderstorms.
Beta is expected to turn to the west late today and move towards the
central TX coast. However, the latest forecast slows Beat as it
approaches the coast and turns it to the northeast in response to a
digging trough. This forecast looks very fishy and lets be honest
there is a lot of uncertainty but there are quite a few models that
suggest this track. That said all interest in the Gulf from the Rio
Grande to the Louisiana need to closely watch this forecast for
Beta. Even with the current forecast there is a chance that our area
could see quite a bit of rain through Wednesday and when everything
is said and done it would not be out of the question for some
impressive rainfall totals and possibly even some flash flooding.
Outside of Beta we have some indirect impacts occurring. We are
already seeing moderate to strong easterly winds in the LL due to
Beta and a strong broad area of high pressure well to the northeast.
These onshore winds are leading to elevated tides. With these strong
easterly winds expected through at least Wednesday tides will
continue to trend up. Across much of the area we will see tides 1-3
feet above normal. A few sites like Shell Beach and Waveland could
see tide values around 4-5 MLLW which is just under 3 feet above
normal. This is still in Coastal Flood advisory levels but if there
is any more deviation in the track to the north and east, especially
in the short term then these values could go up and additional
tropical products could.
This could be a rather long term event as Beta could remain around
the area through the middle of next week. With that please continue
to follow the latest forecast on Beta and prepare for impacts. /CAB/
AVIATION...Overall conditions aren't too bad. We do have light shra
across much of the area but cigs are still above 3500 ft. This won't
last long as deeper moisture and heavier showers push in later
today. MVFR and even tempo IFR cigs will begin to impact much of the
area around and after 15z. Cigs will likely range from 1500-2500
over most places outside of MCB and BTR. /CAB/
MARINE...Conditions continue to go downhill. With the Beta moving a
little more to the north and east we have added the coastal waters
west of the mouth of river into the Tropical Storm Watch. Elsewhere
is a Small craft advisory. The strong easterly winds will continue
through Wednesday and at the least Small Craft advisory will
probably be needed. The strong easterly winds are also leading to
rising tides and this was discussed earlier. Conditions may begin to
improve late next week but that is quite uncertain right now. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 67 79 64 75 / 10 20 20 30
BTR 69 81 67 76 / 20 40 30 50
ASD 67 80 65 76 / 30 40 30 40
MSY 72 78 71 77 / 40 50 40 50
GPT 68 78 66 76 / 30 30 20 30
PQL 66 79 63 79 / 20 20 20 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 3 AM CDT Wednesday for LAZ040-049-
050-058-060>062-064-066>070-072.
GM...Tropical Storm Warning for GMZ550-552-570-572.
Small Craft Advisory until 7 AM CDT Monday for GMZ530-532-534-
536-538-555-557-575-577.
MS...Coastal Flood Advisory until 3 AM CDT Wednesday for MSZ080>082.
GM...Tropical Storm Warning for GMZ552-570-572.
Small Craft Advisory until 7 AM CDT Monday for GMZ532-534-536-
538-555-557-575-577.
&&In the hours before
Local storm report, Sep 19, 12:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1246 PM CDT SAT SEP 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TROPICAL STORM 17 SSW BOOTHVILLE ASOS 29.12N 89.55W
09/19/2020 GMZ552 LA AWOS
KDLP HAS BEEN REPORTING TS WIND GUSTS SINCE ABOUT 6AM
CDT. OVER THE LAST HOUR OR SO, SUSTAINED TS WINDS HAVE
ALSO BEEN REPORTED. SO FAR, PEAK WIND GUST OF 46KT AT
1015A AND PEAK SUSTAINED WIND OF 38KT AT 1215P
&&
DMANNINGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 8:08 PM CDT | Special Marine Warning | LIX | 52 min | |
| Sep 18, 9:27 PM CDT | Special Marine Warning | LIX | 63 min | |
| Sep 18, 11:12 PM CDT | Special Marine Warning | LIX | 63 min | |
| Sep 19, 4:11 AM CDT | Tropical Storm Watch | LIX | 6 hr | |
| Sep 19, 4:13 AM CDT | Coastal Flood Advisory | LIX | Saint Bernard, Saint John the Baptist | 5 days |
| Sep 19, 8:58 AM CDT | Special Marine Warning | LIX | 47 min | |
| Sep 19, 9:53 AM CDT | Special Marine Warning | LIX | 67 min | |
| Sep 19, 9:59 AM CDT | Tropical Storm Warning | LIX | 55 hr | |
| Sep 19, 11:24 AM CDT | Special Marine Warning | LIX | 51 min | |
| Sep 19, 12:51 PM CDT | Special Marine Warning | LIX | 54 min | |
| Sep 19, 2:43 PM CDT | Special Marine Warning | LIX | 62 min |
Nearby
Wind Advisories in Louisiana, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.